# SDR DALA13027080950

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM ANGLE BS 1309 X=-20.  CORROSION WAS REMOVED IAW SRM 51-10-3 OAR 26 MEASURED AND FOUND OUT OF LIMITS IAW SRM 53-01, FIG 1. REPAIRED IAW ER/A 514805-14 REV ORIGINAL.
